# SDR DALA2015111606994

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK -Y1292 BETWEEN FRAME 12 TO FRAME 24 MEASURES APPROXIMATELY L=1", W=0.200", D=0.002" AT FWD GALLEY AREA.  REPLACED SEAT TRACK -Y1292 LOCATED BETWEEN  FRAME 12 TO FRAME 24 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWGS NR D53112812, D53110984 AND D53110920.  TOOK MEASURE OF CORROSION ARE: P1, UPPER FLANGE L=27", W=0.353" AND D=0.070", P2, LATERAL FLANGE L=22", W=0.991" AND D=0.075.
